# SDR CALA2013111800847

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924
- Aircraft serial: 32833
- Aircraft time: 16,585 hours, 5,523 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN BY STATION 101.90 CRACK FOUND.  19" FROM REAR SPAR LENGTH OF ABOUT 1" LONG IAW EA 5510-01843 REV C REF LG PG 9629509 STATION 101.90.  CRACKS AT 10" & 19" HAVE BEEN REPAIRED IAW SRM 55-10-01 REPAIR 11.
